HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

MODIFICATION OF THE VECTOR-FIELD METHOD RELATED TO QUADARTICALLY PERTURBED WAVE EQUATIONS IN TWO SPACE DIMENSIONS

Files in This Item:
pre1091.pdf133.86 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84235

Title: MODIFICATION OF THE VECTOR-FIELD METHOD RELATED TO QUADARTICALLY PERTURBED WAVE EQUATIONS IN TWO SPACE DIMENSIONS
Authors: Kubo, Hideo Browse this author
Issue Date: 16-May-2016
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1091
Start Page: 1
End Page: 15
Abstract: The purpose of this paper is to shed light on the fact that the global solvability for the quadratically perturbed wave equation with small initial data in two space dimension can be shown by using only a restricted set of vector fields associated with the space-time translation and spatial rotations. As a by-product, we establish almost best possible decay estimates related to the above vector fields, as well as the tangential derivatives to the forward light cones.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69895
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University